# SDR VJ9800341

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED 3 CORRODED FLOOR (LEVEL 2) SUPPORTS IAW SRM 51-30-2 FROM STA 200 BL 0 TO BL 57 RT.  FLOOR SUPPORTS FABRICATED FROM 60-2576 7075 T6 EXTRUSION IAW DC-9 SRM 51-1-2, 51-1-4, 51-10-3.
